Arithmetische Eigenschaften von Galois-Räumen. I.

B. Segre

Mathematische Annalen (1964)

  • Volume: 154, page 195-256
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Segre, B.. "Arithmetische Eigenschaften von Galois-Räumen. I.." Mathematische Annalen 154 (1964): 195-256. <>.

author = {Segre, B.},
journal = {Mathematische Annalen},
keywords = {algebraic geometry},
pages = {195-256},
title = {Arithmetische Eigenschaften von Galois-Räumen. I.},
url = {},
volume = {154},
year = {1964},

AU - Segre, B.
TI - Arithmetische Eigenschaften von Galois-Räumen. I.
JO - Mathematische Annalen
PY - 1964
VL - 154
SP - 195
EP - 256
KW - algebraic geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.